Anti-invariant Riemannian submersions from Kenmotsu manifolds onto Riemannian manifolds


Beri A., Erken I. K. , MURATHAN C.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.3, pp.540-552, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1504-47
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.540-552
  • Keywords: Riemannian submersion, conformal submersion,Warped product, Kenmotsu manifold, Anti-invariant Riemannian submersion, HERMITIAN-MANIFOLDS, SLANT SUBMERSIONS
  • Bursa Uludag University Affiliated: Yes

Abstract

The purpose of this paper is to study anti-invariant Riemannian submersions from Kenmotsu manifolds onto Riemannian manifolds. Several fundamental results in this respect are proved. The integrability of the distributions and the geometry of foliations are investigated. We proved the nonexistence of (anti-invariant) Riemannian submersions from Kenmotsu manifolds onto Riemannian manifolds such that the characteristic vector field xi is a vertical vector field. We gave a method to get horizontally conformal submersion examples from warped product manifolds onto Riemannian manifolds. Furthermore, we presented an example of anti-invariant Riemannian submersions in the case where the characteristic vector field xi is a horizontal vector field and an anti-invariant horizontally conformal submersion such that is a vertical vector field.